Integrability of Rees-Stanojević sums

Zaini, S. Zahid Ali and Hasan, Sabir: Integrability of Rees-Stanojević sums. Acta scientiarum mathematicarum, (49). pp. 295-298. (1985)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 49
Page Range: pp. 295-298
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliorg.: 298. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item